Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 2, Pages 193-208
http://dx.doi.org/10.1155/S1048953398000148

Oscillation criteria for high order delay partial differential equations

1University of Waterloo, Department of Applied Mathematics, Ontario, Waterloo N2L 3G1, Canada
2Shandong Normal University, Shandong, Jinan 250014, China

Received 1 October 1996; Revised 1 January 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinzhi Liu and Xilin Fu, “Oscillation criteria for high order delay partial differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 2, pp. 193-208, 1998. https://doi.org/10.1155/S1048953398000148.